# SDR PCAA0310129

- Difficulty date: October 26, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- Aircraft time: 27,027 hours, 29,596 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Control Unit
- Condition: Out Of Rig
- Location: Nr 1 Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3961 INTO DCA, NR 1 PROPELLER WAS UNABLE TO BE REDUCED BELOW 930 RPM IN CRUISE FLIGHT.  MAINTENANCE RE-RIGGED NR 1 ENGINE PROPELLER CONTROL UNIT AND GROUND RAN AIRCRAFT, OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
